• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1993 1992 1991 1990 1989 1988 1987 1986 1985 1984 1983 1981 1980 1979 1978 alle Jahre

Artikel

A. Chiodo, E. Kalashnikov, D. C. Veniani (2015): Semi-Calabi-Yau varieties and mirror pairs
arXiv: 1509.06685

A. Frühbis-Krüger, M. Zach (2015): On the Vanishing Topology of Isolated Cohen-Macaulay Codimension 2 Singularities
arXiv: 1501.01915

A. Hochenegger, E. Martinengo (2015): Mori dream stacks, Math. Z., 280, no. 3, 1185-1202 (2015)
DOI: 10.1007/s00209-015-1472-1
arXiv: 1403.7984

A. Mellit, N. Perrin, M. Smirnov (2015): Update on quantum cohomology of IG(2,2n)
arXiv: 1510.07903

C. Faber, N. Pagani (2015): The class of the bielliptic locus in genus 3, Int Math Res Notices (2015) 2015 (12): 3943-3961
DOI: 10.1093/imrn/rnu057
arXiv: 1206.4301

C. Lehn (2015): Deformations of Lagrangian subvarieties of holomorphic symplectic manifolds
arXiv: 1112.1887

C. Lehn (2015): Twisted cubics on singular cubic fourfolds - On Starr's fibration
arXiv: 1504.06406

C. Lehn (2015): Normal crossing singularities and Hodge theory over Artin rings, Asian J. Math. 19 (2015), no. 2, 235–250
DOI: 10.4310/AJM.2015.v19.n2.a2
arXiv: 1204.6661

C. Lehn, G. Pacienza (2015): Stability of coisotropic fibrations on holomorphic symplectic manifolds
arXiv: 1512.08672

C. Lehn, R. Terpereau (2015): Invariant deformation theory of affine schemes with reductive group action, J. Pure Appl. Algebra 219 (2015), no. 9, 4168–4202
DOI: 10.1016/j.jpaa.2015.02.013
arXiv: 1402.5385

G. Hein, D. Ploog (2015): Stability of Picard sheaves for vector bundles on curves
arXiv: 1511.06550

H. Mourtada, B. Schober  (2015): A polyhedral characterization of quasi-ordinary singularities
arXiv: 1512.07507

J. L. Kass (2015): The compactified jacobian can be nonreduced, Bull. London Math. Soc. (2015) 47 (4): 686-692
DOI: 10.1112/blms/bdv036

J. Ruge, J. Wegener, A. Frühbis-Krüger, R. Hochmuth (2015): Einstieg in die Ingenieurmathematik aus der Berufspraxis - Unterstützung in Mathematik und fachadäquaten Lernstrategien, F. Caluori, H. Linneweber-Lammerskitten, C. Streit (Hrsg.), Beiträge zum Mathematikunterricht, WTM-Verlag, 776--779 (2015)

M. Dutour Sikiric, K. Hulek, A. Schürmann (2015): Smoothness and singularities of the perfect form compactification of A_g, Algebraic Geometry 2 (5) (2015), 642 -- 653
arXiv: 1303.5846

M. Lönne, M. Penegini (2015): On asymptotic bounds for the number of irreducible components of the moduli space of surfaces of general type, Rend. Circ. Mat. Palermo (2015) 64:483–492
DOI: 10.1007/s12215-015-0212-z
arXiv: 1402.6438

M. Schütt (2015): Moduli of Gorenstein Q-homology projective planes
arXiv: 1505.04163

M. Schütt (2015): Picard numbers of quintic surfaces, Proc. LMS 110 (2015), 428-476
arXiv: 1308.2525

M.G. Gulbrandsen, L.H. Halle, K. Hulek (2015): A relative Hilbert-Mumford criterion, Manuscr. Math. Volume 148 (3) (2015), 283--301
arXiv: 1404.7267

N. Broomhead, D. Pauksztello, D. Ploog (2015): Discrete triangulated categories
arXiv: 1512.01482

N. D. Elkies, M. Schütt (2015): Genus 1 fibrations on the supersingular K3 surface in characteristic 2 with Artin invariant 1, Asian J. Math. 19 (2015), 555-582
arXiv: 1207.1239

O. Dumitrescu, E. Postinghel  (2015): Positivity of divisors on blown-up projective spaces
arXiv: 1506.04726

O. Dumitrescu, M. Mulase (2015): Edge-contraction on dual ribbon graphs, 2D TQFT, and the mirror of orbifold Hurwitz numbers
arXiv: 1508.05922

O. Dumitrescu, M. Mulase (2015): Lectures on the topological recursion for Higgs bundles and quantum curves
arXiv: 1509.09007

R. Laface (2015): On decompositions of singular abelian surfaces
arXiv: 1508.02057

S. Casalaina-Martin, S. Grushevsky, K. Hulek, R. Laza (2015): Complete moduli of cubic threefolds and their intermediate Jacobians
arXiv: 1510.08891

S. Coughlan (2015): Enumerating exceptional collections of line bundles on some surfaces of general type, Documenta Mathematica 20 (2015) 1255--1291
arXiv: 1402.1540

S. Coughlan (2015): K3 transitions and canonical 3-folds
arXiv: 1511.07864

S. Rams, M. Schütt (2015): 64 lines on smooth quartic surfaces, Mathematische Annalen, June 2015, Volume 362, Issue 1-2, pp 679-698
DOI: 10.1007/s00208-014-1139-y
arXiv: 1212.3511

S. Rams, M. Schütt (2015): At most 64 lines on smooth quartic surfaces (characteristic 2)
arXiv: 1512.01358

S. Rams, M. Schütt (2015): 112 lines on smooth quartic surfaces (characteristic 3), Quart. J. Math. 66 (2015), 941-951
arXiv: 1409.7485

V. González-Alonso (2015): Grassmannian BGG complexes and Hodge numbers of irregular varieties, Bull. London Math. Soc. 47 (5): 743-758 (2015)
DOI: 10.1112/blms/bdv051
arXiv: 1309.3416

V. Gonzalez-Alonso, S. Rams (2015): Counting lines on quartic surfaces
arXiv: 1505.02018

W. Ebeling, S. M. Gusein-Zade (2015): Indices of collections of equivariant 1-forms and characteristic numbers, Topology Appl. 191 (2015), 153-162
DOI: 10.1016/j.topol.2015.06.002
arXiv: 1406.4278

W. Ebeling, S.M. Gusein-Zade (2015): Equivariant indices of vector fields and 1-forms, European J. of Math. 1 (2015), 286-301
DOI: 10.1007/s40879-015-0036-6
arXiv: 1307.2054